# SDR ASAA2023052143317

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 44,954 hours, 12,986 cycles
- Engine: Cfmint CFM567B273
- Engine time: 44,954 hours, 12,986 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Hook
- Condition: Worn
- Location: Left Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ASA T/C SBCFM56-7B-72-1074-1 FOUND J HOOK WORN THROUGH AND MISSING MATERIAL AT 2 LOCATION ON #1 ENGINE 4TH STAGE VSV. PER STEP 8 A1 REQUIRES ENGINE CHANGE. CAN BE DEFERRED FOR A MAX OF 10 CYCLES , ENGINE SERIAL NUMBER 804627. GROUNDED - YES. ENGINE REMOVED AND TRANSFERRED TO ASA SHOP W/O #1955140, REF ASA T.C. 78471000. ESN 804627.
